On property (b) of vector lattices


Alpay S., Altin B., Tonyali C.

POSITIVITY, vol.7, pp.135-139, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1025840528211
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.135-139
  • Gazi University Affiliated: Yes

Abstract

A boundedness property is introduced and characterizations of this property are given.